# SDR CALA2019112862087

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 66,160 hours, 23,795 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L MAIN TANK INDICATING 1.4 LESS THAN FUEL BURN COMPUTATION PERFORMED FQIS BITE PROCEDURE IAW FIM TASK 28-41-00. NO PRESENT FAULTS AND NO INFLIGHT FAULTS NOTED. REQUESTED TO HAVE TANKS TOPPED OFF. MEASURED FUEL USING FSM 12-11-02. FUEL QUANTITY AGREED WITH STICKING PROCEDURE. REPLACED FQIS PROCESSOR IAW AMM 28-41-81 AS A PRECAUTION. ADD EMP:101442 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1038976  SN OFF 1077 PROCESSOR, FUEL  OFF 29-2841-9-0003 1077 ON 29-2841-9-0003 0464
